# SDR UIEA2010052400003

- Difficulty date: May 24, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 49,344 hours, 7,670 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 550 S31l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND TO THE 142U0086-198 STRINGER 31L AT BS 550 AFTER A BURST EQUIPMENT COOLING EXHAUST VALVE TRUCK THE S-31L STRINGER AND SKIN. REFER TO EO 4453A362 FOR THE SKIN REPAIR. THE 142U0086-198 STRINGER IS MADE FROM 0.050 INCH THICK 7075-0 SHEET PER QQ-A-250/12 HEAT TREATED TO T62 AFTER FORMING. IN THE AREA OF THE DAMAGE, STRINGER HAS A MACHINE TAPER 0.050 TO 0.040 INCH OVER 197 INCHES. PART 1 OF THIS EO ACCOMPLISHES THE TIME LIMITED REPAIR OF THE STRINGER. THE REPAIR IAW PART 1 OF THIS EO IS CATEGORY C AND REQUIRES REPETITIVE INSP IAW PART 2 OF THIS EO AT A-CHECK INTERVALS AND REPLACEMENT AT THE NEXT C-CHECK AFTER 24MAY2010 IAW PART 3 OF THIS EO. PART 2 OF THIS EO REPETITIVELY INSPECTS THE PART 1 REPAIR TO ENSURE CONTINUED AIRWORTHINESS. PART 3 OF THIS EO ACCOMPLISHES THE INTERIM REPAIR AT THE NEXT C-CHECK AFTER 24MAY2010 IAW SRM 53-00-03, FIGURE 201, REPAIR 3.
